# SDR QXEA200700883

- Difficulty date: May 25, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 15,378 hours, 15,699 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - THE LEFT INBOARD FLAP UPPER SURFACE HAS CHAFE INTO THE SKIN 6" FROM THE INBOARD END.  REPAIRED IAW SRM 57-51-30, RD8/4-57-807.
